EconPapers    
Economics at your fingertips  
 

Nonparametric estimation of concave production technologies by entropic methods

Gad Allon, Michael Beenstock (), Steven Hackman, Ury Passy and Alexander Shapiro ()
Additional contact information
Gad Allon: Kellogg School of Management, Northwestern University, USA, Postal: Kellogg School of Management, Northwestern University, USA
Steven Hackman: School of Industrial and Systems Engineering, Georgia Institute of Technology Atlanta, GA USA, Postal: School of Industrial and Systems Engineering, Georgia Institute of Technology Atlanta, GA USA
Ury Passy: Faculty of Industrial Engineering and Management Technion-Israel Institute of Technology, Haifa, Israel, Postal: Faculty of Industrial Engineering and Management Technion-Israel Institute of Technology, Haifa, Israel

Journal of Applied Econometrics, 2007, vol. 22, issue 4, 795-816

Abstract: An econometric methodology is developed for nonparametric estimation of concave production technologies. The methodology, based on the principle of maximum likelihood, uses entropic distance and convex programming techniques to estimate production functions. Empirical applications are presented to demonstrate the feasibility of the methodology in small and large datasets. Copyright © 2007 John Wiley & Sons, Ltd.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1002/jae.918 Link to full text; subscription required (text/html)
http://qed.econ.queensu.ca:80/jae/2007-v22.4/ Supporting data files and programs (text/html)

Related works:
Working Paper: Nonparametric estimation of concave production technologies by entropic methods (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:22:y:2007:i:4:p:795-816

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-12-05
Handle: RePEc:jae:japmet:v:22:y:2007:i:4:p:795-816